# SDR SWIA202053710

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 AT FS 484 ATTACHMENT CLIP IS CRACKED.  C-CHECK RO 10/29/2020.  REMOVED AND INSTALLED A NEW ATTACHMENT CLIP AT FS 484 RBL 27, REF REO AND CRJ 200 SRM.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
